4 doctors weighed in:

My 3 year old had a food allergy for the first time. The doctor gave him a steroid medicine and benadryal now he is sweating no fever is this normal?

4 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Common

Diaphoresis (sweating) is a common side effect to steroids and shouldn't be bothersome, just observe.

In brief: Common

Diaphoresis (sweating) is a common side effect to steroids and shouldn't be bothersome, just observe.
Thank
Dr. Holly Maes
Pediatrics

In brief: Normal

Increased sweating is a very common side effect of the steroid.
It will clear up quickly when he finished the med. He may also start eating you out of house and home the next few days - "i'm hungry" from dawn until dusk! finally, be a bit more tolerant of behavioral/moodiness. Some of the kids have temper outbursts, hit and bite, etc. These are also due to the steroids and will disappear when done.

In brief: Normal

Increased sweating is a very common side effect of the steroid.
It will clear up quickly when he finished the med. He may also start eating you out of house and home the next few days - "i'm hungry" from dawn until dusk! finally, be a bit more tolerant of behavioral/moodiness. Some of the kids have temper outbursts, hit and bite, etc. These are also due to the steroids and will disappear when done.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available